# SDR SIMA20201023001

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N268NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000772
- Aircraft time: 4,560 hours, 2,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHTS NR 1 AND NR 3 INOPERABLE.  C/A: R & R NR 2 EMERGENCY LIGHT POWER UNIT, IAW ERJ AMM 33-50-01.  OPERATIONS CHECK GOOD.
